On the entropy norm on the group of diffeomorphisms of closed oriented surface

Michael Brandenbursky, Arpan Kabiraj

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that the entropy norm on the group of diffeomorphisms of a closed orientable surface of positive genus is unbounded.

Original languageEnglish
Pages (from-to)105-111
Number of pages7
JournalJournal of Topology and Analysis
Volume12
Issue number1
DOIs
StatePublished - 1 Mar 2020

Keywords

  • Entropy
  • conjugation-invariant norms
  • mapping class groups
  • quasi-morphisms

Fingerprint

Dive into the research topics of 'On the entropy norm on the group of diffeomorphisms of closed oriented surface'. Together they form a unique fingerprint.

Cite this